Advertisement

Nonlinear Oscillations

, Volume 7, Issue 3, pp 418–424 | Cite as

Conditions for the absolute instability of solutions of differential-difference equations

  • V. Yu. Slyusarchuk
Article

Abstract

Conditions for the absolute instability of solutions of differential-difference equations are established.

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Absolute Instability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    G. M. Fikhtengol’ts, A Course of Differential and Integral Calculus [in Russian], Vol. 2, Nauka, Moscow (1966).Google Scholar
  2. 2.
    V. Yu. Slyusarchuk, Stability of Solutions of Difference Equations in a Banach Space [in Ukrainian], National University of Water Management and Nature Resources Application, Rivne (2003).Google Scholar
  3. 3.
    V. Yu. Slyusarchuk, Absolute Stability of Dynamical Systems with Aftereffect [in Ukrainian], National University of Water Management and Nature Resources Application, Rivne (2003).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • V. Yu. Slyusarchuk
    • 1
  1. 1.National University of Water Management and Nature Resources ApplicationRivne

Personalised recommendations